Double cosets involving involutions in algebraic groups.

Lawther, R. (1995) Double cosets involving involutions in algebraic groups. Proceedings of the London Mathematical Society, 70 (1). pp. 115-145. ISSN 1460-244X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19580
Deposited By:
Deposited On:
13 Nov 2008 14:19
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16